# SDR AAL2003F00001

- Difficulty date: October 16, 2002
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N241AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49254
- Engine: Pwa JT8D*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON CRACKED, STA 160, L29L, OUT OF LIMITS.  CUT OFF DAMAGED AREA, INSTALLED LONGERON SPLICE CAP IAW SRM 53-02-00.
